Im on day 3 of clomid and having some hot flahes is this a sign it's working??? im just a lil impatience about it all so ready for my BFP!!!! Ive been trying for a long time had a m/c at the age 18 and havee't had any kids at all and it can get a lil depression seeing eveyone else around you pregnant so please forgive me if I sound selfish but Im ready for my bundle of joy and praying God blessed me with it....
I don't think that's a sign of clomid working. That is just one of the many side effects of clomid. You should have your progesterone levels checked to see if you ovulated and if clomid is working for you or you can get an ultrasound to have the follicles checked. I just get the progesterone levels checked for right now to see if clomid is working for me. Trust me when I say I understand your frustration. I've been TTC for almost a year and a half and it's so depressing when everyone around you is pregnant. This past week when I got my cycle, a friend texted me and all it said was "it's a boy". I cried myself to sleep that night! I try to be positive and patient, but I'd be lying if I said it wasn't tough.
I know right but I itch to so I need to call the doc tomorrow and see what he says and see what zi need to do about it all cause I can't take all this itch and stuff hot flashes I can deal with but itching that's a no no..
I haven't experienced the itching at all with clomid. Itching is a normal side effect of an allergic reaction so I would definitely contact your doctor and see what he thinks. Also read the prescription info and see if itching is a side effect. Good luck!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.